Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight gain
Nov 29, 2011

Hai Doc,I'm a lady of 36 nd been diagnosed hiv pos 6yrs now,i'm on ARV 's and i lost weight.I want to regain my weight back what can i do .YARIS

Response from Dr. Young

Hello Yaris and thanks for posting.

There are many causes of weight loss- ranging from diet to mental health to drug toxicity (just to name a few).

If you've had significant weight loss (or failure to gain back the weight you lost while ill), you should let your health care provider know of your concerns.

I know that's just a start, but hope that it helps, BY



Previous
HIV Specialist or Primary Care Doctor or Both?
Next
Re: CD4 not rising much on Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement